# SDR DLM88992303

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Static Port
- Component: 1058461
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED BURNING SMELL NEAR FIRST CLASS/  COACH DIVIDER.  A/C ON APU POWER/AIR FOR 3-5 MINUTES.  TURNED OFF STATIC PORT HEATERS, ODOR DIMINISHED.  DEACTIVATED STATIC HEAT REMOVING 4 CANNON PLUGS AT HEATERS.  FWD TO MCO AND PLACARD.  SUBSEQUENTLY REPLACED THE CAPTAINS PRIMARY STATIC  PORT HEATER ON LOG NR 083545003.
